It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


RALINE, you sound exactly like me. I also have horrible sinus problems and I am ALWAYS using a nosespray, antibiotic, or decongestant along w/ acne meds or whatever. I have been on accutane twice and both times my acne came back 6 months later. I realize that you do not want to be on antibiotics all the time bit if it is working for you, why not stick with it????? Also, your acne does not seem severe at all. I think it's very sad that a lot of dermatologists just "put you on Accutane". Accutane is meant for people for very severe cystic acne with cysts, nodules, ect. not for the occasional breakout. If you only have a few here and there, have you ever considered getting facials? I'm almost positive that if you find a good esthetician and are able to go every 2-4 weeks, it will help. And as the other post said, the pill could be the culprit. Just think it over, Accutane is not guaranteed to "cure" you.





All times are GMT -7. The time now is 09:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!